# SDR YENA20091122160

- Difficulty date: November 22, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 7,932 hours, 4,599 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Lever
- Part number: 5914868
- Part serial: F0190
- Condition: Faulty
- Location: Cockpit
- Part time: 9,287 hours, 5,544 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

FLT 1244 CLT-BOS - DECLARED AN EMERGENCY FOR "FLAP FAIL" EICAS MESSAGE WITH FLAPS ZERO ON LANDING.  MX TROUBLESHOT FLAPS PER AMM 27-51-00-810-802-A FOUND FLAP SLAT CONTROL LEVER AT FAULT.  REMOVED AND REPLACED SLAT FLAP CONTROL LEVER AND FUNCTIONAL CHECKED OK IAW AMM 27-53-01.  CHECKED FLAP TORQUE LIMITER TRIP INDICATORS ALL NORMAL, GREASED LEFT FLAP JACK SCREWS AND RE-RIGGED FLAP CONTROL SYSTEM PER AMM 27-50-00, ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
